Panadol Extra 18 Capsules

Panadol Extra 18 Capsules
  • Panadol Extra 18 Capsules
Single Order

$6.75

 For the fast effective relief of pain and discomfort associated with Headache, Migraine, Backache, Period pain, Tooth ache, Muscular aches, Tension headache, Reduces fever, Cold and flu, Sore throat.

AUST R 199774

Ingredient

paracetamol 500mg and caffeine 65mg.

Purpose/Usage: For the fast effective relief of pain and discomfort associated with Headache, Migraine, Backache, Period pain, Tooth ache, Muscular aches, Tension headache, Reduces fever, Cold and flu, Sore throat.

Dosage

Adults and Children over 12 years: 2 caplets every 4 hours with water as needed. Do not exceed 8 caplets in 24 hours. Do not give to children under 12 years of age.

 

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.